Jul 27, 2011
After just recently started using the atripla medication and have started experiencing very painfull muscles and swollen ankles.
| Response from Dr. Henry
Direct effects on muscles/ankles from Atripla would be unusual. If you are sleeping poorly due to initial efavirenz effect that could cause some muscle discomfort. Checking kidney/fluid, muscle, and joint status with examination and blood/urine tests should sort out whether there is something serious to be concerned about. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.